Inequalities for Modulus of Rational Functions
S. I. Kalmykovab
a Far Eastern Federal University, Vladivostok
b Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences, Vladivostok
Inequalities for modulus of rational functions with prescribed poles lying in the exterior of the unit disk were
obtained in this research. The case when the rational function has no zeros in the unit disk has also been considered.
inequalities for rational functions, Blaschke product, Schwarz lemma
PDF file (115 kB)
MSC: Primary 30A10; Secondary 30C10
S. I. Kalmykov, “Inequalities for Modulus of Rational Functions”, Dal'nevost. Mat. Zh., 12:2 (2012), 231–236
Citation in format AMSBIB
\paper Inequalities for Modulus of Rational Functions
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|